# SDR USAA2010040190695

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 33,846 hours, 13,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3253
- Condition: Inoperative
- Location: Cabin
- Part time: 33,846 hours, 13,353 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 224 - BOS-PHX - EMERGENCY LIGHTS - LEFT AFT CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED LEFT AFT EMERGENCY POWER SUPPLY UNIT (EPSU) IAW AMM 33-51-38.  OPERATIONAL CHECK WAS GOOD.
